| Model Number |
425-2012X |
| Medical Device Problem Codes |
Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review was performed.The sample was returned and the investigation confirmed for the reported failure to cross lesion issue and material deformation.The definitive root cause could not be determined.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 425-2012x pta balloon dilatation catheter allegedly experienced failure to advance and material deformation.This information was received from one source.One patient was involved with no reported patient injury.The patient age, weight, and gender was not provided.